# SDR 2007UALA02007

- Difficulty date: June 14, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 57,838 hours, 34,163 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Condition: Faulty
- Location: Lt Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO LOSS OF LEFT ENGINE BLEED.  FOUND FAULTY BLEED AIR REGULATOR.  REPLACED BLEED AIR REGULATOR.
